# SDR SWAA2022032239764

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 10,080 hours, 4,449 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG STRUT AFT FAIRING SUPPORT STRUCTURE #5 FRAME HAS A CRACK APPROX. 1.45' LONG (313A2752) / R + R'D #2 ENG STRUT AFT FAIRING SUPPORT STRUCTURE #5 FRAAME ASSY PER AMM 54-52-04; SRM51-10-02 AND SRM 51-40-02AMT 77572INSPECTOR 50310
